Home
About Journal
Editorial Board
Submission
Author Login
Peer Review
Editor Work
Editor-in-Chief
Office Work
Instruction
Journal
Online First
Current Issue
Just accepted
Archive
Top Viewed
Top Downloaded
Top Cited
E-mail alert
Download
Contact Us
中文
All
Title
Author
Keyword
Abstract
DOI
Category
Address
Fund
Home
About Journal
Editorial Board
Submission
Author Login
Peer Review
Editor Work
Editor-in-Chief
Office Work
Instruction
Journal
Online First
Current Issue
Just accepted
Archive
Top Viewed
Top Downloaded
Top Cited
E-mail alert
Download
Contact Us
中文
ZOU Guohua, ZHOU Guangya, . ADMISSIBILITY FOR LOSS ESTIMATION[J]. Chinese Journal of Applied Probability and Statistics, 1992, 8(1): 35-41.
Citation:
ZOU Guohua, ZHOU Guangya, . ADMISSIBILITY FOR LOSS ESTIMATION[J]. Chinese Journal of Applied Probability and Statistics, 1992, 8(1): 35-41.
ZOU Guohua, ZHOU Guangya, . ADMISSIBILITY FOR LOSS ESTIMATION[J]. Chinese Journal of Applied Probability and Statistics, 1992, 8(1): 35-41.
Citation:
ZOU Guohua, ZHOU Guangya, . ADMISSIBILITY FOR LOSS ESTIMATION[J]. Chinese Journal of Applied Probability and Statistics, 1992, 8(1): 35-41.
ADMISSIBILITY FOR LOSS ESTIMATION
ZOU Guohua
,
ZHOU Guangya
Graphical Abstract
Graphical Abstract
Abstract
Abstract
In this paper, the sufficient conditions for the admissibility of loss estimators of usual estimators are given for the normal and Poisson cases. As an application, we obtain the Johnstone’s result(see1).
FullText(HTML)
References
(0)
Related Articles
Cited By
Catalog
Turn off MathJax
Article Contents
/
DownLoad:
Full-Size Img
PowerPoint
Return
Return
×
Close
Export File
Citation
Format
RIS(for EndNote,Reference Manager,ProCite)
BibTex
Txt
Content
Citation Only
Citation and Abstract
×
Close
Citation